Saturday, August 1, 2009

Tamiflu could be the nightmare culprit

Just read that a UK study indicated that children on Tamiflu frequently suffer nightmares as a side-effect of the drug. I wonder if this is what caused my bizarre dreams?

Swelling is down a bit on the site of the portacath installation, which is good. I took Oxycontin yesterday and used Ativan to control the nausea, which seemed to work. I was exhausted all day today, which could be an effect of the drug hangover or could just be because I haven't slept that well the last two weeks. In any case, I look forward to a sound night of sleep tonight.

My beard started falling out rather abruptly -- I woke up this morning and was missing the connection between my mustache and beard on the left hand side. So I clipped it all off, much to the delight of my daughter (who told me tonight to grow it back). The hair on my head is falling out a little bit, but not in clumps...yet. With luck, it will just be a bit of thinning. If I lose it all again, it will be disappointing...though I will happily exchange my hair for being cancer free.

Have a good evening, folks!

2 comments:

  1. Great Blog! I have added you to my blogroll, “Cancer Blog Links” with over 400 other cancer blogs at www.beingcancer.net, a cancer networking site featuring a cancer book club, guest blogs, cancer resources and more. Please stop by and visit. If you like the site, please consider adding Being Cancer to your blogroll.
    Take care, Dennis

    ReplyDelete
  2. This is another testimony on how Chief Dr Lucky cured my HIV disease. Do you need a cure for your HIV disease? Do you want to be cured from your cancer disease? Or you want to be free from any type of disease. Kindly visit https://chiefdrluckyherbaltherapy.wordpress.com/ . He just cured my HIV disease and I’m very grateful to him, he is the only herbalist that can cure you.
    WhatsApp number : +2348132777335
    Via Email : chiefdrlucky@gmail.com
    Thank you all for reading,
    God bless"

    ReplyDelete